• Welcome to Christian Forums
  1. Welcome to Christian Forums, a forum to discuss Christianity in a friendly surrounding.

    Your voice is missing! You will need to register to be able to join in fellowship with Christians all over the world.

    We hope to see you as a part of our community soon and God Bless!

  2. The forums in the Christian Congregations category are now open only to Christian members. Please review our current Faith Groups list for information on which faith groups are considered to be Christian faiths. Christian members please remember to read the Statement of Purpose threads for each forum within Christian Congregations before posting in the forum.

Please pray for me.

Discussion in 'Prayer Wall' started by Neostarwcc, Jul 17, 2019.

  1. Neostarwcc

    Neostarwcc Eternal life is a free gift. Amen. Supporter

    +2,258
    United States
    Non-Denom
    Married
    So on top of dealing with other issues last week which I'm not allowed to talk about on here I've been having other issues going on.

    I've been really dizzy since last Wednesday or so and starting around Sunday night until Monday afternoon I started vomiting almost nonstop. My wife and I thought it was because my doctor recently increased my blood pressure meds and he might have increased them too much.

    So Monday morning my wife called my doctor and he told us that it sounded like low blood pressure and he increased the meds too much and he told us to go on the 25mg of atenolol and see if I improve. I went against doctor's orders a little bit and stopped taking my blood pressure meds altogether. I'm not vomiting anymore and I started feeling better up until this morning. This morning I felt really dizzy and nauseous. So dizzy and nauseous that I canceled my appointment with my therapist because there was no way I could go.

    I mean my wife and I dont really know what's wrong with me. But it seems really strange that this started happening after I increased my blood pressure meds. But it's also been like 4 days that I haven't been taking my meds at all and I still feel like crap. If I did have low blood pressure it should have gone back to normal by now. So Idk what it could possibly be. I'm just sick of throwing up and being so dizzy that I almost faint all the time. I really need prayers. Please pray for me?


    I mean I've been on Atenolol ever since I was like 16 years old. So it can't be a side effect of my atenolol but one of the side effects is dizziness. It also says it can take a week or two to work so maybe it takes a week or two to leave your system too? *shrug* I just dont know or know what to do.
     
    We teamed up with Faith Counseling. Can they help you today?
  2. Halbhh

    Halbhh The wonder and awe of "all things" Supporter

    +4,231
    United States
    Christian
    Married
    Will pray.
     
  3. joymercy

    joymercy Left to serve God Supporter

    758
    +1,225
    United States
    Christian
    Widowed
    Almighty and Everlasting God, the eternal salvation of those who believe in You, hear us on behalf of Your servants who are sick, for whom we humbly beg the help of your mercy, so that, being restored to health, they may render thanks to you in your Church. Through Christ our Lord. Amen
     
  4. Neostarwcc

    Neostarwcc Eternal life is a free gift. Amen. Supporter

    +2,258
    United States
    Non-Denom
    Married
    My mom (who is a nurse) talked me into taking my blood pressure pills again because I was showing signs of high blood pressure. Within 5-10 minutes of taking it I started to feel really nauseous. So maybe it is my blood pressure meds. But iys really weird though. I've taken atenolol for almost 20 years now and I was fine. But it seems like now it gives me side effects? I'm going to call my doctor again tomorrow morning and see if I can't see him this week or next week.
     
  5. Mydreams

    Mydreams Well-Known Member

    +3,075
    India
    Non-Denom
    Married
Loading...